Two integrals involving the Legendre chi function

Full text for this resource is not available from the Research Repository.

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2021) Two integrals involving the Legendre chi function. Rocky Mountain Journal of Mathematics, 51 (1). pp. 295-314. ISSN 0035-7596

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1216/RMJ.2021.51.295
Official URL
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Keywords Legendre chi function, applied mathematics, integrals,
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login